# SDR HNAA2011120600414

- Difficulty date: December 6, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 48,064 hours, 52,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 61047811
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO RED EMERGENCY LIGHTS ARE OUT IN ROW 1 AND 4.    R & R BATTERY PACK AT P-2.  OPS CHECKED GOOD.  OK FOR SERVICE.
